May 24, 2024

Omega-3 Supplements For Pets Recalled For Elevated Vitamin A

Omega-3 supplements for pets are being recalled because they may contain elevated levels of vitamin A that can cause toxicity. Depending on the level of vitamin A and the length of exposure, this can cause malaise, anorexia, nausea, peeling skin, weakness, tremors, convulsions, paralysis, and death. There has been a Serious Adverse Event report from one consumer about their dogs’ signs of toxicity after consuming the supplement. The recalling firm is Stratford Care USA Inc of Odessa, Florida.

Omega-3 Supplements For Pets Recalled For Elevated Vitamin A

No other Stratford Care USA Inc products are included in this recall. The Omega-3 Supplements for cats and dogs were distributed throughout the United States in veterinary clinics, distribution centers, retail stores, and online marketplaces such as Amazon and Chewy.

The recalled product is Omega-3 supplements for pets that is in a white plastic container containing 60 soft gels. It has a marking on the bottom of the container that states “lot 31133 EXP 04/13/23” and “lot 30837 EXP 10/26/22.” This product is private labeled under various brand names.

You can see the long list of brand names at the FDA web site. Some are The Pet Clinic of Urbana, LLC, Patterson Veterinary Hospital – Mason, LVH Veterinary, Crown Heights Animal Hospital, SensoVet Animal Health Wellness, Orlando Vets, Clinton Animal Hospital, Coastal Animal Clinic, and Dogwood Veterinary Hospital, among others. You can see pictures of the recalled products at the FDA web site as well.

If you purchased any of these soft gels, stop feeding them to your pet. You can throw it away in a container where no other animals, including wildlife, can access it, or take it back to the place of purchase for a refund.

Report Your Food Poisoning Case

Error: Contact form not found.

×
×

Home About Site Map Contact Us Sponsored by Pritzker Hageman, P.A., a Minneapolis, MN law firm that helps food poisoning victims nationally.